# SDR SWAA2016032850262

- Difficulty date: March 22, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 62,049 hours, 48,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER ESCAPE SLIDE OUT OF ADJUSTMENT.  ADJUSTED SLIDE IAW SRM.
